# SDR P5CA0801546

- Difficulty date: February 22, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 27,437 hours, 4,606 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR INBD STRUT DOOR HAS SKIN DELAMINATION.  ACCOMPLISHED PART 1 OF THE TIME LIMITED REPAIR OF MA NR A45280-02:00. COI NR 453-031 WAS OPENED FOR A 5-CYCLE VISUAL INSPECTION.
